Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weakly convergent sequence coefficient
in Köthe sequence spaces


Author: Yunan Cui
Journal: Proc. Amer. Math. Soc. 126 (1998), 195-201
MSC (1991): Primary 46B20, 46B30, 46E20
DOI: https://doi.org/10.1090/S0002-9939-98-03483-2
MathSciNet review: 1343687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we have discussed the weakly convergent sequence coefficient in Köthe sequence spaces with $(e_n)$ as their boundedly complete basis. Using those results, we can easily calculate the weakly convergent sequence coefficient in Orlicz sequence spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20, 46B30, 46E20

Retrieve articles in all journals with MSC (1991): 46B20, 46B30, 46E20


Additional Information

Yunan Cui
Affiliation: Department of Mathematics, Harbin University of Science and Technology, Harbin City, Heilongjiang 150080, People’s Republic of China
Email: cuiya@hkd.hrbust.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-98-03483-2
Keywords: Weakly convergent sequence coefficient, K\"othe sequence spaces
Additional Notes: The author was supported by the NSF and ECF of China
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society